Browsing by Author Girard, Martine

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
2006Classification of Genus 3 Curves in Special Strata of the Moduli SpaceGirard, Martine; Kohel, David; Mathematics & Statistics; Mathematics & StatisticsClassification of Genus 3 Curves in Special Strata of the Moduli Space, Algorithmic Number Theory 7th International Symposium, ANTS-VII Berlin, Germany, July 23-28, 2006 Proceedings, vol.LNCS 4076,(),2006,pp 346-360
2005Computation of sets of rational points of Genus-3 curves via the Dem'Janenko-Manin methodGirard, Martine; Kilesz, Leopoldo; Mathematics & StatisticsComputation of sets of rational points of Genus-3 curves via the Dem'Janenko-Manin method, London Mathematical Society Journal of Computation and Mathematics, vol.8,(N/A),2005,pp 267-300
2006The Weierstrass subgroup of a curve has maximal rankGirard, Martine; Kohel, David; Ritzenthaler, Christophe; Mathematics & Statistics; Mathematics & StatisticsThe Weierstrass subgroup of a curve has maximal rank, Bulletin of the London Mathematical Society, vol.38, 6, 2006,pp 925-931